Semi-groupes holomorphes et K-convexité
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1980-1981), Exposé no. 2, 30 p.
⇒ un erratum à cet article Erratum
@article{SAF_1980-1981____A2_0,
     author = {Pisier, Gilles},
     title = {Semi-groupes holomorphes et $K$-convexit\'e},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:2},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     zbl = {0477.46020},
     mrnumber = {659303},
     language = {fr},
     url = {www.numdam.org/item/SAF_1980-1981____A2_0/}
}
Pisier, G. Semi-groupes holomorphes et $K$-convexité. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1980-1981), Exposé no. 2, 30 p. http://www.numdam.org/item/SAF_1980-1981____A2_0/

[1] J. Arazy: On the geometry of the unit ball of unitary matrix spaces. Integral equations and operator theory. A paraître. | MR 606129 | Zbl 0459.47029

[2] W. Beckner: Inequalities in Fourier analysis, Annals of Maths. 102 (1975) 159-182. | MR 385456 | Zbl 0338.42017

[3] S. Bellenot: Uniformly complemented lnp's in quasi-reflexive Banach spaces, Israel J. Math., à paraître. | Zbl 0469.46011

[4] Y. Benyamini et Y. Gordon: Random factorizations of operators between Banach spaces, J. d'Analyse Math. de Jerusalem, à paraître. | Zbl 0474.47010

[5] A. Beurling: On analytic extension of semi-groups of operators, Journal of Functional Analysis 6 (1970) 387-400. | MR 282248 | Zbl 0203.13901

[6] P. Butzer, H. Berens: Semi-groups of operators and approximation, Springer Verlag, Berlin- Heidelberg- New York 1967. | MR 230022 | Zbl 0164.43702

[7] T. Figiel: On a recent result of G. Pisier, Longhorn Notes, University of Texas at Austin, 1980/81. | MR 832214

[8] T. Figiel, J. Lindenstrauss et V. Milman: The dimension of almost spherical sections of convex bodies. | Zbl 0375.52002

[9] N. Tomczak-Jaegermann: Projections onto hilbertian subspaces of Banach spaces, Israel J. Math. 33 (1979) 155-171. | MR 571251 | Zbl 0427.46010

[10] D.P. Giesy: On a convexity condition in normed linear spaces, Trans. A.M.S. 125 (1966) 114-146. | MR 205031 | Zbl 0183.13204

[11] E. Hille, R. Phillips: Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publ. 31 (1957) 473-478. | MR 89373 | Zbl 0078.10004

[12] R.C. James: Some self-dual properties of normed linear spaces, Annals of Math. Studies 69 (1972) 159-176. | MR 454600 | Zbl 0233.46025

[13] W.B. Johnson et L. Tzafriri: On the local structure of subspaces of Banach lattices, Israel J. Math. 20 (1975) 292-299. | MR 420210 | Zbl 0311.46003

[14] T. Kato: Perturbation theory for linear operators, Springer Verlag, Berlin- Heidelberg- New York 1966. | MR 203473 | Zbl 0148.12601

[15] T. Kato: A characterization of holomorphic semi-groups, Proc. A.M.S. 25 (1970) 495-498. | MR 264456 | Zbl 0199.45604

[16] J.L. Krivine: Sous-espaces de dimension finie des espaces de Banach réticulés, Annals of Maths. 104 (1976) 1-29. | MR 407568 | Zbl 0329.46008

[17] S. Kwapień: Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients, Studia Math. 44 (1972) 583-595. | MR 341039 | Zbl 0256.46024

[18] S. Kwapień: A theorem on the Rademacher series with vector valued coefficients, Probability in Banach spaces, Springer Lect. Notes in Math. No 526 (1976) 157-158. | MR 451333 | Zbl 0337.60004

[19] J. Lopez et K. Ross: Sidon sets, Lecture Notes in Pure and Applied Maths. No 13, Marcel Dekker, New York 1975. | MR 440298 | Zbl 0351.43008

[20] M.B. Marcus et G. Pisier: Random Fourier series with applications to harmonie analysis, Annals of Math. Studies, Princeton University Press, à paraître. | MR 630532 | Zbl 0474.43004

[21] B. Maurey et G. Pisier: Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976) 45-90. | MR 443015 | Zbl 0344.47014

[22] Pei-Kee-Lin: Some problems in the geometry of Banach spaces, Ph.D. Thesis, Ohio State Univ. (ch. 13: The p-convexity and q-concavity of unitary matrix spaces) 1980.

[23] G. Pisier: Some applications of the complex interpolation method to Banach lattices, Journal d'Analyse de Jerusalem 35 (1979) 264-281. | MR 555306 | Zbl 0427.46048

[24] G. Pisier: Un théorème sur les opérateurs linéaires entre espaces de Banach qui se factorisent par un Hilbert, Annales de l'E.N.S. 13 (1980) 23-43. | Numdam | MR 584081 | Zbl 0436.47013

[25] G. Pisier: Holomorphic semi-groups and the geometry of Banach spaces, à paraître. | Zbl 0487.46008

[26] M. Reed et B. Simon: Methods of modern mathematical physics, II, Fourier analysis, self-adjointness, academic Press, New-York, 1975. | MR 493420 | Zbl 0308.47002

[27] Séminaire Maurey-Schwartz 1972-73, Ecole Polytechnique, Paris.

[28] Séminaire sur la géométrie des espaces de Banach 1977-78, Ecole Polytechnique, Palaiseau. | Zbl 0377.00009

[29] Séminaire d'analyse fonctionnelle 1978-79, Ecole Polytechnique, Palaiseau. | Zbl 0401.00011

[30] Séminaire d'analyse fonctionnelle 1979-80, Ecole Polytechnique, Palaiseau.

[31] E.M. Stein: Topics in harmonic analysis related to the Littlewood-Paley theory, Annals of Math. Studies No 63, Princeton University Press, 1970. | MR 252961 | Zbl 0193.10502

[32] L. Tzafriri: On Banach spaces with unconditional basis, Israel J. Math. 17 (1974) 84-93. | MR 348456 | Zbl 0281.46013

[33] E.B. Davies: One parameter semi-groups, London Math. Soc. Monographs No 15, Academic Press, London, 1980. | MR 591851 | Zbl 0457.47030